MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035423080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that during the coil embolization procedure, the coil failed to detach.The operator tried to use another detachment device to detach it but failed.So the operator withdrew the coil and found tip of the coil dropped in microcatheter.The procedure was completed using other devices.No clinical consequences were reported to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The analysis of the device revealed that the main coil was not returned in full, it was found to be broken fractured on the wind.In additional the delivery wire was found kinked, likely due to handling.During functional testing, there was friction noted when advancing the device through the introducer sheath which was caused by the damage to the delivery wire.This complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the device direction for use(dfu), but performance was limited due to procedural or anatomical factors during use.Therefore an assignable cause of procedural factors was given to the reported coil break.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8238541
Report Number3008881809-2019-00018
Device Sequence Number2125200
Product Code HCG
UDI-Device Identifier04546540675897
UDI-Public04546540675897
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2021
Device Catalogue NumberM0035423080
Device Lot Number20675280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL-10 MICROCATHETER (STRYKER); SL-10 MICROCATHETER (STRYKER)
Patient Age43 YR